# SDR ZW0A0102608

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND G1 GALLEY TRACK AREA FLOOR CROSS SECTION SUPPORT BEAM AT STA 180, RBL 8 IN TO RBL 43 IN, WAS BADLY CORRODED.  FABRICATED NEW FLOOR SUPPORT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-01.  PRIMED AND PAINTED PER SRM 51-10-3.
